# SDR Z5FA20111114001

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N427CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0152
- Aircraft time: 4,144 hours, 2,999 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING, WITH GEAR HANDLE SELECTED DOWN, THE RT MLG INDICATOR DID NOT ILLUMINATE GREEN.  A GO AROUND WAS PERFORMED.  CREW FOLLOWED CHECKLIST AND PERFORMED THE EMERGENCY GEAR EXTENSION PROCEDURE.  ACFT LANDING WAS UNEVENTFUL.  MX RELAMPED THE RT MLG INDICATOR LIGHT.  N2 SYS SERVICED, HYD SYS BLED AND A GEAR FUNCTIONAL CHECK WAS PERFORMED WITH NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
